NyQuil COMPLETE Cough, Cold & Flu Nighttime Relief
OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil COMPLETE relieves your fever, nasal congestion, sneezing, runny nose, and cough, so you can get the rest you need;4-ACTIVE NIGHTTIME COLD AND FLU RELIEF;GET THE REST YOU NEED: NyQuil COMPLETE relieves your nastiest cold symptoms so you can sleep better;PAIN RELIEF & FEVER REDUCER. NyQuil COMPLETE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer;MULTI-SYMPTOM RELIEF. NyQuil COMPLETE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
Do not take more than directed. Adults and Children 12 yrs. and over: take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.
Active Ingredients (in each Capsule): Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Doxylamine Succinate 6.25 mg, Phenylephrine Hydrochloride 5 mg Inactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, +/-Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution
Get Maximum Strength cold & flu relief with NyQuil COMPLETE LiquiCaps. NyQuil COMPLETE helps relieve fever, nasall congestion, sneezing, runny nose and cough, so you can get the rest you need. Contains acetaminophen. Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer’s monograph, or speak with a health care provider.
Only logged in customers who have purchased this product may leave a review.